Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i havent been using any acne medication for about a month now, except for 2 days about 2 weeks i used retin a again after my visit to the derm. well my face lit up worse than before so i stopped. i dont get that many pimples, nothing bad, i can live with it. the reason my skin looks bad is on my cheeks theres this permanent pink/redness that varies. early in august it was faded to a normal tone for a few days then slipped back. i dont know what to do and it doesnt seem to go away even though im not using any topicals and im only washing my face at night and using aloe vera gel afterwards to help it heal. if anyone as any tips to reduce the redness it would be much appreciated. thanks guys.

Share this post


Link to post
Share on other sites

mine is kinda the same....right now my entire face is cleared except for my right cheek is as bad as its been........mainly just real red

i usually use a cleanser twice daily...when i get home and when i go to bed....then at night i put on some sacylic acid product to help clear it....then dab some neosporin on the bad spots......and pop a few ib profin at night and when i wake up to clear up some of the redness

Share this post


Link to post
Share on other sites

a few guesses/suggestions....

Most redness in acne sufferers is the localised hyperpigmentation that occurs as a zit flattens and heals - basically redddish/brown marks that take months to fade. Exoliating agents like bha and ahas can help...but I would be very careful if you have responded badly to retin a in the past.

The other usual type of redness is flushing and irritation caused by treatments like retin a and bp. If that is the case you might want to rethink what you are applying and how often you are applying it. A lot of people get red from inital bp treatment but their redness subsides as the skin adjusts.

I assume your derm has ruled out rosacea. People who get acne often get rosacea as well ...basically a vascular condition that means the area round your nose and cheeks is permanently red. Some acne treatments can worsen the condition.

http://www.rosacea.org/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×